# SDR AALA20151124013

- Difficulty date: November 24, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 43,044 hours, 17,518 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN HAS TWO CRACKS ALONG RIB AREA.  RIB APPROX 70" FROM INBD END , SEAL & BETWEEN 22" & 33" FROM FWD SPAR.  INSTALLED DOUBLER & FILLERS IAW 55-10-01-2R-11.
